• Title of article

    Ring embedding in faulty pancake graphs

  • Author/Authors

    Chun-Nan Hung، نويسنده , , Hong-Chun Hsu، نويسنده , , Kao-Yung Liang، نويسنده , , Lih-Hsing Hsu، نويسنده ,

  • Issue Information
    دوهفته نامه با شماره پیاپی سال 2003
  • Pages
    6
  • From page
    271
  • To page
    276
  • Keywords
    Hamiltonian , ault tolerance , Hamiltonian connected , Pancake graphs
  • Journal title
    Information Processing Letters
  • Serial Year
    2003
  • Journal title
    Information Processing Letters
  • Record number

    159105